MathSciNet Relay Station
MathSciNet bibliographic data
MR2000337 (2004i:35254) 35Q35 (35B65 76B03)
Dutrifoy, Alexandre Precise regularity results for the Euler equations. J. Math. Anal. Appl. 282 (2003), no. 1, 177–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement